I just started Aviane to regulate my periods earlier this month. I got my period on a Saturday, and started my first pack the next day (Sunday). I haven't had any issues until yesterday (Monday) when I unexpectedly got some spotting. I'm currently on week 3 of my 28 day pack. The spotting has continued today. It's not unusually heavy but I am wearing a pad. It resembles one of the lighter, last days of my usual period. I was just curious how long the spotting would continue and how long I should wait until I call my doctor. I'm expecting to get my monthly period next week since i will be taking my reminder pills. I've read up on this pill and have seen that it is common to get spotting during the first three months of using the pill
Yes, this is totally normal. You might get a period on the placebos, its not a given. With the pill you can have spotting, and you can skip a regular period or have a very light one. Once you are on it for a few months, the spotting should ease up. Because it decreases the lining in your uterus each month, sometimes there isn't enough to even have a period, or have a very light one.
If you had irregular periods to begin with it could take a few months to get leveled out or it could be quicker. You mentioned that spotting is common on this pill so I would just see how this month and period go's and if it continues talk to the prescribing Dr. Use extra protection if needed and take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2011 • 1 answer
Posted 9 May 2013 • 1 answer
Posted 26 Mar 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers
Posted 15 Mar 2016 • 0 answers